# SDR SWAA2021080394613

- Difficulty date: July 12, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS727E +6- +12 LBL 24 WL157 FLOOR TO SIDEWALL SUPPORT / [01] REMOVED CORROSION FROM L/H ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E+6 MEASURED 2'L X 1'W AND 0.020' DEEP. ORIGINAL THIKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] VERIFIED REMOVAL AND EVALUATION; [03] VERIFIED REMOVED CORROSION FROM L/H ACB FLOOR TO SIDEWALL SUPPORT AT BS 727E+6 MEASURED 2'L X 1'W AND 0.020' DEEP. ORIGINAL THIKNESS OF 0.040' FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2; [04] REPAIR TO BE COMPLETED ON CUSTOMER CARD TTG8Q005S5JK; [05] VERIFIED; [06] VERIFIED REPAIR TO BE COMPLETED ON CUSTOMER CARD TTG8Q005S5JK
